• 3
  • 3

IPM - School of Mathematics

Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228 229 230 231 232 233 234 235 236 237 238 239 240 241 242 243 244 245 246 247 248 249

      [Search Papers] [Print this List]
    41. S. Khoshkhabar-amiranloo,
    Approximate weak minimal solutions of set-valued optimization problems,
    J. Operations Research Soc.China (to appear) [abstract]   
     
    42. A. Amini-Harandi and H. R. Hajisharifi (Joint with M. Fakhar),
    Fixed points of nearly quasi-closed and nearly almost convex mappings,
    J. Math. Anal. Appl. 502(2021), 125236  [abstract]   
     
    43. H. R. Hajisharifi (Joint with A. Amini-Harandi and M. Goli),
    (\Alpha, \Beta)-nonexpansive mappings and Picard operators,
    Fixed Point Theory (to appear) [abstract]   
     
    44. Z. Fazelpour and A. Nasr-Isfahani,
    Coxeter diagrams and the Kothe 's problem,
    Canad. J. Math 73(2021), 656-686  [abstract]   
     
    45. D. Mirzaei (Joint with E. Farazandeh),
    A rational RBF interpolation with conditionally positive definite kernels,
    Adv. Comput. Math. 47(2021), 74-94  [abstract]   
     
    46. P. Nadi (Joint with F. Rahmati),
    Lyubeznik numbers of almost complete intersection and linked ideals,
    Hiroshima Math. J. (to appear) [abstract]   
     
    47. Z. Akhlaghi,
    On the average degree of some irreducible characters of a finite group,
    Math. Nachr. (to appear) [abstract]   
     
    48. A. Sadeghi and T. Sharif (Joint with O. Celikbas and L. Liang),
    A study of Tate homology via the approximation theory with applications to the depth fomula,
    Acta Math. Sin. (Engl. Ser.) (to appear) [abstract]   
     
    49. A. Kabgani (Joint with M. Soleimani-damaneh),
    Semi-quasidifferentiability in nonsmooth and nonconvex multiobjective optmization,
    European J. Oper. Res. (to appear) [abstract]   
     
    50. . Yousofzadeh,
    Classification of bases of twisted affine root supersystems,
    J. Algebraic Combin. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228 229 230 231 232 233 234 235 236 237 238 239 240 241 242 243 244 245 246 247 248 249